Posterior reversible encephalopathy syndrome associated with deoxycoformycin and alemtuzumab.
AffiliationDepartment of Critical Care, The Christie, Manchester, UK. firstname.lastname@example.org
MetadataShow full item record
AbstractPosterior reversible encephalopathy syndrome (PRES) is a combined clinical and radiological syndrome characterised by headaches, encephalopathy, seizures and visual loss. We present the case of a 55-year-old male who developed this condition following treatment with deoxycoformycin and alemtuzumab. We review the literature considering diagnosis, pathophysiology and optimal strategies for treatment of this condition.
CitationPosterior reversible encephalopathy syndrome associated with deoxycoformycin and alemtuzumab. 2011, 41 (3):215-7 J R Coll Physicians Edinb
JournalJournal of the Royal College of Physicians of Edinburgh
- Posterior reversible encephalopathy syndrome following chemotherapy with oxaliplatin and a fluoropyrimidine: a case report and literature review.
- Authors: Femia G, Hardy TA, Spies JM, Horvath LG
- Issue date: 2012 Jun
- Reversible posterior leukoencephalopathy syndrome associated with bevacizumab/doxorubicin regimen.
- Authors: Bürki F, Badie K, Bartoli P, Bernard P, Montastruc JL, Bagheri H
- Issue date: 2008 May
- Recurrent posterior reversible encephalopathy syndrome after chemotherapy in hematologic malignancy-posterior reversible encephalopathy syndrome can strike twice!!!
- Authors: Roy S, Gandhi AK, Jana M, Julka PK
- Issue date: 2014 Apr-Jun
- Posterior reversible encephalopathy syndrome (PRES) after combination chemotherapy for lymphoma.
- Authors: Ramachandran A, Klein R
- Issue date: 2014 Sep-Oct
- Posterior reversible encephalopathy syndrome after bevacizumab therapy in a normotensive patient.
- Authors: Abbas O, Shamseddin A, Temraz S, Haydar A
- Issue date: 2013 Feb 21